logo AFST
On the regularity of solutions to a nonvariational elliptic equation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 1, pp. 47-56.
@article{AFST_2002_6_11_1_47_0,
     author = {D'Onofrio, Luigi and Greco, Luigi},
     title = {On the regularity of solutions to a nonvariational elliptic equation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {47--56},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {1},
     year = {2002},
     doi = {10.5802/afst.1017},
     mrnumber = {1986382},
     zbl = {01982058},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1017/}
}
TY  - JOUR
AU  - D'Onofrio, Luigi
AU  - Greco, Luigi
TI  - On the regularity of solutions to a nonvariational elliptic equation
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2002
DA  - 2002///
SP  - 47
EP  - 56
VL  - Ser. 6, 11
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1017/
UR  - https://www.ams.org/mathscinet-getitem?mr=1986382
UR  - https://zbmath.org/?q=an%3A01982058
UR  - https://doi.org/10.5802/afst.1017
DO  - 10.5802/afst.1017
LA  - en
ID  - AFST_2002_6_11_1_47_0
ER  - 
%0 Journal Article
%A D'Onofrio, Luigi
%A Greco, Luigi
%T On the regularity of solutions to a nonvariational elliptic equation
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2002
%P 47-56
%V Ser. 6, 11
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.1017
%R 10.5802/afst.1017
%G en
%F AFST_2002_6_11_1_47_0
Luigi D'Onofrio; Luigi Greco. On the regularity of solutions to a nonvariational elliptic equation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 1, pp. 47-56. doi : 10.5802/afst.1017. https://afst.centre-mersenne.org/articles/10.5802/afst.1017/

[1] Alvino (A.) and Trombetti (G.). - Second Order Elliptic Equations whose Coefficients Have Their First Derivates Weakly Ln, Ann. Mat. Pura Appl., (4) 138 (1985), 331-340. | MR 779550 | Zbl 0579.35019

[2] Bass (R.F.).- The Dirichlet problem for radially homogeneuos elliptic operator, Trans. Amer. Mat. Soc., 320, no. 2 (1990), 593-614. | MR 968415 | Zbl 0743.60073

[3] Bénilan (P.) and Bouhsiss (F.). - Une remarque sur l'unicité des solutions pour l'opérateur de Serrin, C. R. Acad. Sci. Paris, t. 325, Série I, (1997), 611-616. | MR 1473833 | Zbl 0892.35049

[4] Courant (R.) and Hilbert (D.). - Methods of Mathematical Physics, Interscience Publishers, Inc., New York, 1953. | MR 65391 | Zbl 0051.28802

[5] Franciosi (M.) and Fusco (N.). - A W2,2 bound for a class of elliptic equations with discontinuous coefficients, Ricerche Mat., 31 (1982), 207-218. | MR 713417 | Zbl 0524.35034

[6] Gilbarg (D.) and Serrin (J.). - On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math., 4 (1955-56), 309-340. | MR 81416 | Zbl 0071.09701

[7] Gilbarg (D.) and Trudinger (N.S.).- Elliptic Partial Differential Equations of Second Order, Second Edition, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[8] Greco (L.) and Sbordone (C.). - Sharp Upper Bounds for the Degree of Regularity of the Solutions to an Elliptic Equation, Comm. Partial Differential Equations, (5 &6) 27 (2002), 945-952. | Zbl 1019.35021

[9] Miranda (C.). - Sulle equazioni ellittiche del secondo ordine di tipo non variazionale a coefficienti discontinui, Ann. Mat. Pura Appl., (4) 63 (1963), 353-386. | MR 170090 | Zbl 0156.34001

[10] Pucci (C.). - Opemtori ellittici estremanti, Ann. Mat. Pura Appl., (4) 72 (1966), 141-170. | MR 208150 | Zbl 0154.12402

[11] Serrin (J.). - Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa, (3) 18 (1964), 385-387. | Numdam | MR 170094 | Zbl 0142.37601

[12] Stein (E.M.). - Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970. | MR 290095 | Zbl 0207.13501

[13] Talenti (G.). - Sopra una classe di equazioni ellittiche a coefficienti misurabili, Ann. Mat. Pura Appl., (4) 69 (1965), 285-304. | MR 201816 | Zbl 0145.36602

Cited by Sources: